English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Stability and invariant random subgroups

Becker, O., Lubotzky, A., & Thom, A. B. (2019). Stability and invariant random subgroups. Duke mathematical journal, 168(12), 2207-2234. doi:10.1215/00127094-2019-0024.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0006-A6C5-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-A6C6-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Becker, Oren, Author
Lubotzky, Alexander, Author
Thom, Andreas Berthold1, Author
Affiliations:
1Max Planck Institute for Mathematics in the Sciences, Max Planck Society, ou_3039308              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1215/00127094-2019-0024
Other: 84573
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Duke mathematical journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 168 (12) Sequence Number: - Start / End Page: 2207 - 2234 Identifier: ISSN: 1547-7398